X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

How long do withdrawal symptoms last from opiates?

  1. Questions
  2. >
  3. Category: Detox
  4. >
  5. How long do withdrawal symptoms last from opiates?

Asked: 2018-01-15 04:14:42

3

14

Answered: 2018-11-05 16:23:27

HI Savion, Well to answer your question honestly, it depends. The factors that it depends on is 1) how much of the opioid you are taking 2) what kind of opiates you are taking. For example, the withdrawal for coming off of heroin is much more short-lived than say well, the withdrawal that is associated with coming off of methadone. While the initial withdrawal symptoms from heroin are about 1-2 weeks, methadone can be 1-3 months due to it's long half-life. It's all about the exact opioid you are taking (oxycodone? morphine? suboxone?) how long you've been taking it, and how much you've been taking it. If I were you, I would post another question with those exact details so we can help!

11

Answered: 2018-01-15 09:25:09

almost 90% of people addicted to painkillers experience post acute withdrawal syndrome after it’s over in this can make it last longer like a few weeks to several years!

2

Answered: 2018-01-15 12:43:54

sometimes a person can have withdrawal symptoms that last several months it’s all about that person and how large the doses were. Some people can go through this for a month doing it without medicine.

We want to listen to your answers

call-phone
Have an addiction specialist help you.
Find the treatment you deserve!